# SDR SWAA2012111509373

- Difficulty date: October 31, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6568270
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED TRAILING EDGE AT WBL 85 LEFT WING.  REPLACED SUPPORT ANGLE LOCATED TRAILING EDGE AT WBL 85 LEFT WING IAW SRM B737-300 51-10-02 PART 8 AND DRAWING  65-68270.
